# SDR UPS99230454

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Linkage
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 4 L/E FLAP O/B BULL-NOSE LINKAGE WHERE IT ATTACHES TO WING CRAC KED AND CORRODED.  INSTALLED NEW LUG AT NR 4 KRUEGER FLAP BULLNOSE LINKAGE WITH REF TO SRM 51- 30-2.  CHECKS GOOD.
